arrow
Volume 14, Number 4
Previous Issue Next Issue

H. X. Rui

J. Comp. Math., 14 (1996), pp. 291-300.

Preview Full PDF 1891 21830 Abstract

J. X. Zhao

J. Comp. Math., 14 (1996), pp. 301-310.

Preview Full PDF 1941 21708 Abstract

S. L. Yang

J. Comp. Math., 14 (1996), pp. 311-318.

Preview Full PDF 1907 21938 Abstract

Y. L. Zhou

J. Comp. Math., 14 (1996), pp. 319-335.

Preview Full PDF 1951 22062 Abstract

Q. D. Zhu & Q. Lin

J. Comp. Math., 14 (1996), pp. 336-344.

Preview Full PDF 2042 22140 Abstract

I. Hlaváček & M. Křížek

J. Comp. Math., 14 (1996), pp. 345-362.

Preview Full PDF 1908 21615 Abstract

X. J. Yu

J. Comp. Math., 14 (1996), pp. 363-382.

Preview Full PDF 1925 22249 Abstract

X. B. Chi

J. Comp. Math., 14 (1996), pp. 383-386.

Preview Full PDF 1957 21361 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard